Loading...
Loading...

Go to the content (press return)

An algebraic framework for Diffie-Hellman assumptions

Author
Escala, A.; Herold, G.; Kiltz, E.; Rafols, C.; Villar, J.
Type of activity
Journal article
Journal
Journal of cryptology
Date of publication
2017-01
Volume
30
Number
1
First page
242
Last page
288
DOI
https://doi.org/10.1007/s00145-015-9220-6 Open in new window
Repository
http://hdl.handle.net/2117/113812 Open in new window
URL
http://link.springer.com/article/10.1007/s00145-015-9220-6 Open in new window
Abstract
The final publication is available at Springer via http://dx.doi.org/10.1007/s00145-015-9220-6 We put forward a new algebraic framework to generalize and analyze Di e-Hellman like Decisional Assumptions which allows us to argue about security and applications by considering only algebraic properties. Our D`;k-MDDH assumption states that it is hard to decide whether a vector in G` is linearly dependent of the columns of some matrix in G` k sampled according to distribution D`;k. It covers known a...
Citation
Escala, A., Herold, G., Kiltz, E., Rafols, C., Villar, J. An algebraic framework for Diffie-Hellman assumptions. "Journal of cryptology", Gener 2017, vol. 30, núm. 1, p. 242-288.
Keywords
Die-Hellman Assumption, Generic Hardness, Groth-Sahai proofs, Hash Proof Systems, Public-key Encryption
Group of research
MAK - Mathematics Applied to Cryptography

Participants

  • Escala Ribas, Alex  (author)
  • Herold, Gottfried  (author)
  • Kiltz, Eike  (author)
  • Rafols Salvador, Carla  (author)
  • Villar Santos, Jorge Luis  (author)

Attachments